# SDR JJBA20210414030

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 37,460 hours, 24,827 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Part number: 41042001201
- Condition: Cracked
- Location: Seat 23a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23A, 21A, 19A, 10A, 7A, 6A, 3A, 2A AISLE ARMREST SUPPORT STRUCTURE CRACKED. REMOVED AND REPLACED 23A, 21A, 19A, 10A, 7A, 6A, 3A, 2A SEAT ASSEMBLIES.
